Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: gyno?

  1. #1
    wanna_b_bigger is offline New Member
    Join Date
    Feb 2005
    Posts
    32

    gyno?

    i am in 6th week of running 500 mg/wk test e and 3rd week of 100 mg/eod of tren a. my right i noticed that one of my nipples is a little sore. noitching or swelling just sore or more of a raw feeling. it hurts when my shirt rubs it but it dosen't hurt to press or mash on it. I think it may be from my shirt rubbing during cardio since they are quite a bit tighter than they used to be.
    oh yeah running 10 mg novla ed and 200 mg b6 ed. this isn't my first cycle like this and i didn't have any problems.
    anyway if it feels like this in the morning i'm thinking of upping the nolva to 60 mgs for a couple of days....
    what do ya'll think bros....gyno or not.....ant problems with upping novla.

    sorry for being so long winded.

    thanks in advance,
    WBB

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    To be safe you might want to add letro to the cycle at 1.25mg EOD........ and up the nolva to 80mg until the symptoms go away.

  3. #3
    wanna_b_bigger is offline New Member
    Join Date
    Feb 2005
    Posts
    32
    thanks muddman for the advice.
    I upped my novla to 80 mgs a day and in only 3 days the symptoms are completely gone.
    now should i go back to 10 mgs a day or what.

    hanks WBB

  4. #4
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    yea you can drop the dosage back down to 10 or 20mgs a day

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •